# SDR DALA2016022701484

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR JAMB UPPER SILL FWD HINGE FITTING LOWER FWD AND AFT ATTACH CLIPS CRACKED.  REMOVED OLD, FABRICATED NEW, TREAT, PRIMED, APPLIED TOP COAT, APPLIED CIC.  INSTALLED NEW AFT CARGO COMPARTMENT DOOR JAMB UPPER SILL FWD HINGE FITTING LOWER FWD AND AFT ATTACH CLIPS IAW SRM 51-10-04, PG 19-20, 24-25, 49-50, AMM 20-20-21-000-801, DWG 9919628, REV H, LABLED NEW PARTS IAW RSQM QC1-10-18, PAR 448.
